advertisement
Question
Posted by: anon | 2010/07/22

Figuring out the right meds

hi doc

im still trying, with my shrink, to figure out the right meds. my next appt is only next month. so i cant talk to her right now.

i still dont feel like this ''mix'' im on is supposed to do what it should. i dont feel severly depressed anymore, but know im not how i should be.

anyway, what i want to know is, can the ''wrong'' meds make you sleep and sleep and sleep?

it is not the same as it was before where i had extreme insomnia and them slept when i could.

now, everyday, i sleep until i cant anymore (which is usually 8hrs+ which means i often still sleep at 1-2pm) and then by +-7pm im so tired again i fall asleep. it is a tiredness i havent had before, it is like i cant push through it, i HAVE to sleep.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

When one is trying out new meds and doses, it may be important for the shrink to see a patient more than once a month, and at LEAST to be available by phone to review the situation as it changes.
Its not an issue of the "wrong" meds - but several otherwise very useful meds can cause drowsiness, especially in the first couple of weeks. Try calling your shrink to ask for advice specifically about the side-effects you seem to be experiencing, as she may well want to adjust the doses or meds within this month - or may want to encourage you to press on right now.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/07/22

When one is trying out new meds and doses, it may be important for the shrink to see a patient more than once a month, and at LEAST to be available by phone to review the situation as it changes.
Its not an issue of the "wrong" meds - but several otherwise very useful meds can cause drowsiness, especially in the first couple of weeks. Try calling your shrink to ask for advice specifically about the side-effects you seem to be experiencing, as she may well want to adjust the doses or meds within this month - or may want to encourage you to press on right now.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement